MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® URINALYSIS URINE TUBE; SPECIMEN TRANSPORT AND STORAGE CONTAINER

BECTON, DICKINSON & CO. BD VACUTAINER® URINALYSIS URINE TUBE; SPECIMEN TRANSPORT AND STORAGE CONTAINER
Catalog Number 364979
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd vacutainer® urinalysis urine tubes are underfilling.There was no report of exposure, serious injury or medical intervention.
 
Event or Problem Description
It was reported that bd vacutainer urinalysis urine tubes are underfilling.There was no report of exposure, serious injury or medical intervention.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.It has been corrected from the initial mdr to (b)(6) 2018 when bd employee first made aware of issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.However, bd has initiated further investigation relating to this issue through a capa.The investigation is still on-going and improvements will be made as the potential causes of this issue are identified.As no samples or photos were received for evaluation, the customer's indicated failure mode was not observed by bd.However, further investigation has been initiated through a capa.The investigation is still on-going and improvements will be made as the potential causes are identified.Although no samples or photos were available for evaluation, bd has initiated further investigation through a capa to identify the potential root cause(s).Based on an assessment of severity and frequency, it was determined that a capa is required at this time in order to determine the root cause associated with this issue and implement corrective actions.The investigation is currently on-going and further improvements will be made as the potential root cause(s) are identified.

Brand Name
BD VACUTAINER® URINALYSIS URINE TUBE
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7906278
Report Number1917413-2018-03496
Device Sequence Number11266321
Product Code JTW
UDI-Device Identifier00382903649792
UDI-Public382903649792
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364979
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer09/04/2018
08/31/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date10/10/2018
10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;